Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online
Ask a Urologist   »  

Having burning sensation and noticed blood during urination. On levoquin. What can the problem be? Cancer again?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5682 Questions
I have been having burning, and blood in my urine for about 3 weeks, I have been on levoquin for 10 days, have had a ct of abd/pelvis with and w/o contrast, a lot of blood work all of which are negative:). What else could cause this problem? I am going to see a urologist on Monday, I am also a breast cancer survivor for two years receiving chemo, radiation, and mastectomy stage 2, estrogen fed, with reconstruction following, diabetic for one yr, and gallbladder surgery. I have been very fortunate with all of my ailments, but am at a loss for this particular issue. no fever, but back pain, headaches, jaw pain, and muscle spasms all over very painful. I also take a lot of meds one of which is tamoxafin. Could this be cancer again?
Posted Tue, 27 Aug 2013 in Urinary and Bladder Problems
Answered by Dr. Ivan R. Rommstein 38 minutes later
Hi and welcome to XXXXXXX Thanks for the query.
Cancer is the last thing to think of. It is usually sign of urinary infection or ureteral stones. Precipitating factors for both these conditions can be medicines and your revious chemotherapy. ALso perimenopasual changes may lead to frequent urinary infections. So if levoquin wont be helpful,you should do endoscopy of urinary tract and urografy to evaluate is there urinary stone,kidney damage or urethral damage.
All in all, this is common symptom in your age and there is no ned to be worried.just be patient and do all necessary tests. Till that try to drink plenty of fluids, cranberry tea,reduce hight protein and calcium food.
Wish you good health. if you have any questions i ll be glad o help. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor